MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that a light adjustable lens (lal) was explanted due to a capsular bag tear during the implant surgery.The implant surgery and the capsular bag tear occurred on (b)(6) 2022.The lens went into the vitreous and was later explanted by a retinal specialist on (b)(6) 2022.Rxsight's first awareness of the event was on (b)(6) 2022.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The light adjustable lens (lal) was implanted on (b)(6) 2022.During the surgery, the capsular bag was torn because the patient moved, which led to the iol going into the vitreous and a subsequent choroidal hemorrhage.The patient was referred to a retinal specialist.Due to the presence of choroidal hemorrhage, the explant could not have been performed until it was resolved.The retinal specialist was able to explant the lal on (b)(6) 2022 and replace it with a different iol.Manufacturer reference #: (b)(6).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key15983751
Report Number3012712027-2022-00067
Device Sequence Number5724596
Product Code PZK
UDI-Device Identifier00818806020821
UDI-Public01008188060208211121071717240630
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003323
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient RaceWhite